# SDR R61A2025092800419

- Difficulty date: September 8, 2025
- Submitted: September 28, 2025
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 17,874 hours, 12,769 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 4324015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 WASTE ACCESS DOOR HINGE FOUND CORRODED. MX REPLACED HINGE PN 4324015 IAW SRM 51-41-02.
